# SDR AALA20150525007

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 44,744 hours, 18,213 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, CREW NOTED A RT TANK FUEL QTY LOSS INDICATION IN FLIGHT.  PERFORMED VISUAL INSPECTION OF WINGS.  FUSELAGE & RT ENG WITH NO LEAKS NOTED.  PERFORMED FUEL CROSS FEED VLV CHECKED IAW AMM 28-11-00 WITH NOT FAULTS FOUND.  SYS CHECKED NORMAL.
